# SDR ASAA2017062121163

- Difficulty date: June 21, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 58,145 hours, 26,671 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT DOOR EXIT SIGN LENS DETACHED.  ACFT GROUNDED. REPLACED THE LENS, LIGHT OPS CHECKED NORMAL.
